Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]

MOspace/Manakin Repository

Breadcrumbs Navigation

Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)]

Please use this identifier to cite or link to this item: http://hdl.handle.net/10355/8631

[-] show simple item record

dc.contributor.author Chicone, Carmen Charles
dc.contributor.author Mashhoon, Bahram
dc.contributor.author Retzloff, David
dc.date.accessioned 2010-09-29T14:22:47Z
dc.date.available 2010-09-29T14:22:47Z
dc.date.issued 1996-09-17
dc.identifier.citation J. Math. Phys. 38, 544 (1997) en_US
dc.identifier.issn 0022-2488
dc.identifier.uri http://hdl.handle.net/10355/8631
dc.description doi:10.1063/1.531834 Addendum to http://hdl.handle.net/10355/8630 en_US
dc.description.abstract Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)] en_US
dc.language.iso en_US en_US
dc.publisher American Institute of Physics en_US
dc.relation.ispartof Mathematics publications (MU) en
dc.title Addendum: On the ionization of a Keplerian binary system by periodic gravitational radiation [J. Math. Phys. 37, 3997-4016 (1996)] en_US
dc.type Article en_US
dc.relation.ispartofcommunity University of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics.


This item appears in the following Collection(s)

[-] show simple item record